| Model Number |
M00566670 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an encore 26 inflation device was being prepared to be used in the common bile duct (cbd) during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During preparation, the gauge barometer failed.The procedure was completed with another encore 26 inflation device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6:
imdrf device code a0902 captures the reportable event of inflation device gauge inaccurate reading.Block h11: investigation results
the device was not returned for analysis and was reported to be disposed; therefore, a technical analysis could not be performed.With all available information, boston scientific concludes the reported event of inflation device gauge inaccurate reading could not be confirmed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A similar complaint review was completed.There were no emerging trends identified that warrant further action.